TITLE

Symposium on DAEs, PDAEs and their Applications

AUTHOR(S)
Tischendorf, Caren
PUB. DATE
September 2010
SOURCE
AIP Conference Proceedings;9/30/2010, Vol. 1281 Issue 1, p995
SOURCE TYPE
Academic Journal
DOC. TYPE
Proceeding
ABSTRACT
The article offers information on the symposium which will discuss differential algebraic equations (DAEs), partial differential algebraic equations (PDAEs) and their applications.
ACCESSION #
53768737

 

Related Articles

  • PROJECTIVE CONFIGURATIONS AND THE VARIANT OF CATHELINEAUS COMPLEX. HUSSAIN, SADAQAT; SIDDIQUI, RAZIUDDIN // Journal of Prime Research in Mathematics;2016, Vol. 12, p24 

    In this paper we try to connect the Grassmannian subcomplex defined over the projective differential map d' and the variant of Cathelineau's complex. To do this we define some morphisms over the configuration space for both weight 2 and 3. we also prove the commutativity of corresponding diagrams.

  • MULTISTEP DISCRETIZATION OF INDEX 3 DAES. Cao, Yang; Li, Qing-yang // Journal of Computational Mathematics;May2000, Vol. 18 Issue 3, p325 

    Studies the different types of multistep discretization of index 3 differential-algebraic equations in Hessenberg form. Existense, uniqueness and influence of perturbations; Local convergence of multistep discretization; Details on the numerical tests.

  • Meeting infinitely many cells of a partition once. Mildenberger, Heike; Spinas, Otmar // Archive for Mathematical Logic;1998, Vol. 37 Issue 7, p495 

    Abstract. We investigate several versions of a cardinal characteristic f defined by Frankiewicz. Vojtas showed b is less than or equal to f, and Blass showed f is less than or equal to min(Differential, unif(K)). We show that all the versions coincide and that f is greater than or equal to the...

  • Erratum: 'Hirota bilinear approach to a new integrable differential-difference systems'... Xing-Biao Hu; Yong-Tang Wu // Journal of Mathematical Physics;Aug99, Vol. 40 Issue 8, p4180 

    Presents correction to the article 'Hirota bilinear approach to a new integrable differential-difference system,' published in a 1999 issue of the 'Journal of Mathematical Physics.

  • Correction to: Lagrange Stability and Instability of Irregular Semilinear Differential-Algebraic Equations and Applications. Filipkovska, M. S. // Ukrainian Mathematical Journal;Feb2019, Vol. 70 Issue 9, p1494 

    The author's name should read M. S. Filipkovska.

  • Equational Elements in Additive Algebras. Bozapalidis, S. // Theory of Computing Systems;Jan/Feb99, Vol. 32 Issue 1, p1 

    Studies the equational elements in additive algebras. Semimodules admitting an infinite addition as a natural order; Basic facts concerning formal series on trees; Obtaining algebraic elements of a semialgebra by yielding projecting equational elements; Subclasses formed by the algebraic word...

  • Non-smooth data error estimates for linearly implicit Runge-Kutta methods. Ostermann, A; Thalhammer, M // IMA Journal of Numerical Analysis;Apr2000, Vol. 20 Issue 2 

    Linearly implicit time discretizations of semilinear parabolic equations with non-smooth initial data are studied. The analysis uses the framework of analytic semigroups which includes reaction-diffusion equations and the incompressible Navier-Stokes equations. It is shown that the order of...

  • Direct Shooting Method for the Numerical Solution of Higher-Index DAE Optimal Control Problems. Gerdts, M. // Journal of Optimization Theory & Applications;May2003, Vol. 117 Issue 2, p267 

    Describes a method for the numerical solution of state-constrained optimal control problems subject to higher-index differential-algebraic equation systems. Development of a direct multiple shooting method; Basis of the multiple shooting method; Focus on the mandatory calculation of consistent...

  • Existence and Uniqueness of Almost Automorphic Mild Solutions to Some Semilinear Abstract Differential Equations. N'Gu�r�kata, Gaston M. // Semigroup Forum;Jul/Aug2004, Vol. 69 Issue 1, p80 

    We consider the semilinear differential equation x�(t) = Ax(t) + f(t, x(t)), t ? R in a Banach space X, where A is the in.nitesimal generator of an exponentially stable C0-semigroup. Under suitable conditions on f, we prove the existence and uniqueness of an almost automorphic mild solution...

Share

Read the Article

Courtesy of

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics